# SDR SWIA201024842

- Difficulty date: September 6, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 20,356 hours, 17,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE EXTERNAL EMERGENCY LIGHT ON THE RIGHT SIDE OF THE AIRCRAFT BY THE OVERWING EMERGENCY EXIT IS INOPERATIVE.  (FLT 6429)  RELAMPED EMERGENCY LIGHT.
